# SDR CA131023001

- Difficulty date: October 23, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT DECLARED EMERGENCY LANDING (PAN-PAN) DUE TO LOSS OF ALL SOURCE OF NAVIGATION EXCEPT FOR STANDBY INSTRUMENT. WAITING FOR FURTHER INFORMATION FROM PILOT REPORT AND MX CREW. LANDING WAS UNEVENTFUL. OPERATOR IS INVESTIGATING AND TROUBLESHOOTING. THEY SEND TECHNICIAN. THEY WILL FDR DOWNLOAD. AS DETAILED SUBJECT AIRCRAFT WAS FLYING CLEAN AT 3000 FEET AND JUST CAPTURED THE LOC AT HAM, PILOT REPORTED THAT SUDDENLY ALL MAP HEADING INFORMATION WAS LOST AND THE HEADING WAS STUCK.  WARNING BOX DISPLAYED ON PFD & MFD TRU 1 WARNING SAME INFORMATION ON NO 2 SIDE WITH WARNING BOX TRU 2 DISPLAYED.
